Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


On the best constant for the Besicovitch covering theorem

Authors: Zoltán Füredi and Peter A. Loeb
Journal: Proc. Amer. Math. Soc. 121 (1994), 1063-1073
MSC: Primary 28A75; Secondary 05B40, 52C17
MathSciNet review: 1249875
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This note shows that in terms of known proofs of the Besicovitch Covering Theorem, the best constant for that theorem is the maximum number of points that can be packed into a closed ball of radius 2 when the distance between pairs of points is at least 1 and one of the points is at the center of the ball. Exponential upper and lower bounds are also established.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 28A75, 05B40, 52C17

Retrieve articles in all journals with MSC: 28A75, 05B40, 52C17

Additional Information

PII: S 0002-9939(1994)1249875-4
Keywords: Besicovitch Covering Theorem, sphere packings, proximity graphs
Article copyright: © Copyright 1994 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia